Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 45, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 8:10 AM EST for Barrow County, Jackson County, Georgia. It took effect at Feb 13, 2025, 10:38 AM EST. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2025, 8:10 AM EST (13:10 UTC)
- In effect from
- Feb 13, 2025, 10:38 AM EST
- Expired
- Feb 14, 2025, 7:51 PM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 21.05 ft at Feb 14, 2025, 2:00 AM EST.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
098
WGUS42 KFFC 131310
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
810 AM EST Thu Feb 13 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC013-157-140300-
/O.NEW.KFFC.FL.W.0045.250213T1538Z-250214T1300Z/
/ACDG1.1.ER.250213T1538Z.250214T0000Z.250214T0634Z.NO/
810 AM EST Thu Feb 13 2025
...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Middle Oconee River near Arcade.
* WHEN...Until Friday morning.
* IMPACTS...At 16 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...fields and pasture upstream and
downstream from the gage at Georgia Highway 82. A few dirt access
roads will be flooded. A residential yard just downstream will
begin to flood.
* ADDITIONAL DETAILS...
- At 7:30 AM EST Thursday the stage was 15.2 feet and rising.
- Forecast...The river is expected to rise to a crest of 17.0
feet this evening. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$5 follow-up statements
638
WGUS82 KFFC 131855
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
155 PM EST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC013-157-140700-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250214T1326Z/
/ACDG1.1.ER.250213T1418Z.250214T0000Z.250214T0726Z.NO/
155 PM EST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Middle Oconee River near Arcade.
* WHEN...Until Friday morning.
* IMPACTS...At 18 feet, Minor flooding continues in the woodlands...
fields and pasture upstream and downstream from the gage at
Georgia Highway 82. A few dirt access roads and a residential yard
just downstream will be flooded with up to two feet of water.
* ADDITIONAL DETAILS...
- At 1:30 PM EST Thursday the stage was 17.4 feet and cresting.
- Forecast...The river is expected to rise to a crest of 17.6
feet this evening. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$339
WGUS82 KFFC 140231
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
931 PM EST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC013-157-141445-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250215T0018Z/
/ACDG1.1.ER.250213T1418Z.250214T0600Z.250214T1818Z.NO/
931 PM EST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Middle Oconee River near Arcade.
* WHEN...Until Friday evening.
* IMPACTS...At 20.1 feet, Minor flooding continues to expand further
into the woodlands...fields and pasture upstream and downstream
from the gage at Georgia Highway 82. A few dirt access roads and a
residential yard just downstream will be flooded with up to 4 feet
of water.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Thursday the stage was 20.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EST Thursday was 20.1 feet.
- Forecast...The river is expected to rise to a crest of 20.9
feet just after midnight tonight. It will then fall below
flood stage early tomorrow afternoon.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
21.2 feet on 11/26/1992.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$358
WGUS82 KFFC 141201
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
701 AM EST Fri Feb 14 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC013-157-150015-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250215T0907Z/
/ACDG1.1.ER.250213T1418Z.250214T0730Z.250215T0307Z.NO/
701 AM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Middle Oconee River near Arcade.
* WHEN...Until late tonight.
* IMPACTS...At 21.0 feet, Moderate flooding begins. Significant
flooding occurs in the woodlands...fields and pasture upstream and
downstream from the gage at Georgia Highway 82. A residential yard
will be completely flooded with the water reaching the foundation
of a house just downstream. The flood waters will be reaching
Bismarck Circle Road upstream from the gage.
* ADDITIONAL DETAILS...
- At 6:30 AM EST Friday the stage was 20.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:30 AM EST Friday was 21.1 feet.
- Forecast...The river is expected to fall below flood stage
late this evening.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
20.1 feet on 01/05/2023.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$751
WGUS82 KFFC 141806
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
106 PM EST Fri Feb 14 2025
...The Flood Warning continues for the following rivers in Georgia...
Middle Oconee River near Arcade affecting Jackson and Barrow
Counties.
Oconee River near Penfield affecting Greene, Oglethorpe and
Oconee Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC133-219-221-150615-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-250216T2010Z/
/PNFG1.1.ER.250213T1837Z.250215T1200Z.250216T1410Z.NO/
106 PM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...
* WHAT...Minor flooding will continue.
* WHERE...Oconee River near Penfield.
* WHEN...Until Sunday afternoon.
* IMPACTS...At 17 feet, Minor flooding continues to expand into
fields...woodlands and pastures near the river. The water level is
very close to Ward Road on the right bank. Flood waters will be
approaching irrigation systems and they may need to be moved to
higher ground.
* ADDITIONAL DETAILS...
- At 12:00 PM EST Friday the stage was 16.1 feet and rising
slowly.
- Forecast...The river will rise to 17 feet early Saturday
afternoon. It will then fall below flood stage late Sunday
morning to 10.3 feet early Monday morning. Additional rises
are expected thereafter.
- Flood stage is 13 feet.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8326
$$
GAC013-157-150615-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250215T0717Z/
/ACDG1.1.ER.250213T1418Z.250214T0730Z.250215T0117Z.NO/
106 PM EST Fri Feb 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding will continue.
* WHERE...Middle Oconee River near Arcade.
* WHEN...Until late tonight.
* IMPACTS...At 18 feet, Minor flooding continues in the woodlands...
fields and pasture upstream and downstream from the gage at
Georgia Highway 82. A few dirt access roads and a residential yard
just downstream will be flooded with up to two feet of water.
* ADDITIONAL DETAILS...
- At 12:30 PM EST Friday the stage was 18.6 feet and falling.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling through Saturday.
- Flood stage is 16 feet.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$660
WGUS82 KFFC 150051
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
751 PM EST Fri Feb 14 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties.
GAC013-157-150200-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-250215T0051Z/
/ACDG1.1.ER.250213T1418Z.250214T0730Z.250214T2234Z.NO/
751 PM EST Fri Feb 14 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Middle Oconee River near Arcade.
* ADDITIONAL DETAILS...
- At 7:30 PM EST Friday the stage was 14.8 feet and falling.
- Forecast...The river is expected to fall to 6.5 feet
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 6:53 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 13, 6:53 AM EST, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 653 AM EST Thu Feb 13 2025 .UPDATE... Issued at 652 AM EST Thu Feb 13 2025 Will go ahead and let the Flood Watch expire. The heavy rain has ended within the watch area. However, rises on creeks, streams and rivers is expected today. && .SHORT TERM... (Today through Friday) Issued at 332 AM EST Thu Feb 13 2025 Strong wedge is still holding in place across much of north and central GA early this morning. A cold front is currently situated across central AL and is pushing east. A line of showers and thunderstorms has developed out ahead of the front. On the north side of the wedge, the convection remains elevated. However, along the entire line heavy rainfall is occurring. So far, the axis of heavier rainfall has occurred roughly along the Interstate 85 corridor and northward. There is a very narrow band of 4" to 5" totals that stretches from Haralson County through Polk and Bartow counties to Cherokee County. River Flood Warnings and Flash Flood Warnings remain in effect. No changes to the Flood Watch are anticipated at this time. Wedge is well depicted in the observations across the CWA this morning. There has been some erosion on the SW side and the boundary looks to be just north of CSG. Where the wedge has eroded, storms will be able to become surface based and tap into a little instability. South of the wedge, a few strong storms will be possible early this morning. Strong, gusty winds would be likely within any of the stronger storms (along with the heavy rainfall). Line of convection is moving at a fairly decent clip and conditions should improve from north to south fairly quickly this morning. Models are indicating clearing skies by early afternoon. High pressure will build in quickly from the west. Along with high pressure, a much drier and cooler airmass will also build into the CWA. MinT values tonight will mostly be in the 20s and 30s...with some lower 40s in the far SE. These temps are fairly close to normal for this time of year. MaxT values for Friday will be near or slightly below normal. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 332 AM EST Thu Feb 13 2025 Surface high pressure will be exiting off the eastern seaboard with another CAD wedge developing in northeast GA along the lee side of the Appalachians Friday night into early Saturday. Meanwhile, a mid- level trough will dig across the western CONUS and track across the Southern Plains Saturday into Sunday. At the surface, a low pressure system and attendant cold front forming in the ArkLaTx tracking eastward will bring a final round of rain and a conditional severe threat for our area Saturday Night into Sunday. Latest model runs have indicated a slightly slower progression of this system. Nontheless, rain chances will start to increase on Saturday as a warm front lifts northward and becoming more widespread overnight into Sunday along and ahead of the cold front. The surface low and upper level support lifts quickly to the NNE early Sunday while the cold front moves through and rain chances gradually coming to an end. Surface high pressure will once again moves back into the region with quasi-zonal flow aloft. Thus we welcome another period of dry weather and seasonal temperatures on Monday lasting through Tuesday. Around mid to late weekend ensembles depict a southern stream system tracking across the Southern states bringing yet another round of unsettled weather. Stay tuned... Weekend Severe Potential: Similar to the Wednesday/Thursday, the more favorable timeframe for thunderstorms, potentially severe thunderstorms will be Saturday Night into early Sunday. As we know, nighttime severe weather can be especially hazardous, so remain weather aware. As of this update, SPC has painted a Slight Risk (Level 2 of 5) for North and west-central GA (including the ATL Metro). Uncertainties in the severe potential still remain. What we know: The convective mode would likely be linear owing to the high shear/low CAPE environment. Thus, isolated damaging winds and/or embedded spin up tornadoes could form within any kinks or breaks in the line. The area highlighted by the severe risk area (North and west-central GA including the ATL metro) will be in relatively close proximity to the surface low and better forcing. The CAD wedge may limit severe potential for areas east of the ATL metro. What we don't know: How much instability will be able to materialize at the surface? Does the lingering CAD wedge inhibit convective development? Weekend Rain and flooding chances: Rivers are likely to still be elevated with soils across the North well saturated and primed prior to this next round of rainfall this weekend. Minimal changes to the forecast rainfall totals Saturday through Sunday with values north of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up to 2 inches at the higher elevations. NBM probabilities of greater than 1 inch of rainfall for this same region by Monday morning range from 70% to 90% -- the higher end probabilities in far north GA and at the highest elevations. Greater than 2 inches for North GA only still range from 45 to 50%. So while less 'heavy' rainfall with this system overall it may still be significant given antecedent soil conditions particularly up in North GA. WPC has painted a Marginal Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall on Saturday. Long Term Temperature Overview: Seasonal temperatures are forecast for Friday with highs in the mid 50s to 60s and lows in the mid 30s to mid 40s. Saturday and Sunday look to be the warmest days in the period at least for parts of Central GA with highs ranging in the mid 50s to the north and mid/upper 70s across the south. We cool off at the start of the work week with morning lows on Monday in the 20s and 30s with forecast highs in the 40s and 50s and rebounding back into the 50s and 60s by Tuesday. 07 && .AVIATION... (12Z TAFS) Issued at 619 AM EST Thu Feb 13 2025 LIFR/IFR cigs may hang around for the next couple of hours before improving. VFR expected by the early afternoon. Winds should switch around to the NW side around or just after 12Z. Frequent gusts to around 25kt likely during the afternoon. //ATL Confidence...12Z Update... Med confidence cigs. Otherwise, high confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 62 30 55 36 / 40 0 0 30 Atlanta 58 31 55 40 / 10 0 0 40 Blairsville 51 24 51 32 / 10 0 0 30 Cartersville 55 27 55 39 / 10 0 0 40 Columbus 66 35 61 45 / 40 0 0 30 Gainesville 59 30 52 36 / 10 0 0 30 Macon 67 35 59 41 / 90 0 0 30 Rome 54 27 56 39 / 10 0 0 40 Peachtree City 60 29 57 39 / 10 0 0 40 Vidalia 71 43 61 45 / 100 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 4:36 AM EST, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 436 AM EST Thu Feb 13 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 436 AM EST Thu Feb 13 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A Flood Watch is in effect through Thursday 7 AM this morning across portions of north and central Georgia. Rainfall will continue to taper off early this morning, but rises on creeks and streams are still likely through the day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another storm system will bring more heavy rainfall along with scattered thunderstorms to the area late Saturday into Sunday. There is a risk for severe storms with this system, and river flooding may also linger through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely not needed tonight.
In the hours before
Special weather statement, Feb 13, 2:45 AM EST, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 AM EST Thu Feb 13 2025
GAZ068>071-079-130830-
Lamar GA-Monroe GA-Upson GA-Talbot GA-Pike GA-
245 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of southern Pike,
Monroe, Upson, northwestern Talbot and Lamar Counties through 330 AM
EST...
At 245 AM EST, a line of strong thunderstorms with very heavy
rain was along a line extending from Lifsey Springs to Sunnyside to
Pleasant Hill, and moving east at 55 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Barnesville, Forsyth, Zebulon, Milner, Woodland, Molena,
Yatesville, Meansville, Culloden, Aldora, Sunset Village, Lincoln
Park, The Rock, Concord, Atwater, Hilltop, Russellville, Sprewell
Bluff State Park, and Logtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3275 8463 3288 8451 3291 8451 3310 8447
3320 8401 3320 8385 3318 8382 3313 8382
3306 8375 3285 8389 3285 8397 3286 8398
3285 8398 3285 8412 3283 8413
TIME...MOT...LOC 0745Z 254DEG 49KT 3305 8440 3290 8444 3281 8452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 13, 2:54 AM EST, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 AM EST Thu Feb 13 2025
GAZ023-025-033>035-044-045-047-130900-
Hall GA-Jackson GA-North Fulton GA-Walton GA-Barrow GA-DeKalb GA-
Gwinnett GA-South Fulton GA-
254 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of Barrow, DeKalb,
Gwinnett, northwestern Walton, south central Hall, Jackson and
central Fulton Counties through 400 AM EST...
At 253 AM EST, a line of thunderstorms with very heavy rainfall was
along a line extending from Berkeley Lake to near Sandtown, and
moving northeast at 60 mph.
HAZARD...Heavy rain and minor flooding.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary flooding especially in poor
drainage areas.
Locations impacted include...
Atlanta, Lawrenceville, Decatur, Winder, Jefferson, Commerce,
Peachtree Corners, City of South Fulton, Sandy Springs, Roswell,
Dunwoody, East Point, Duluth, Sugar Hill, Snellville, Suwanee,
College Park, Buford, Lilburn, and Loganville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3424 8345 3396 8355 3377 8397 3379 8398
3372 8409 3363 8465 3383 8446 3397 8438
3406 8414 3405 8410 3407 8411 3424 8363
TIME...MOT...LOC 0753Z 246DEG 61KT 3399 8420 3366 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Feb 13, 3:57 AM EST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 AM EST Thu Feb 13 2025
GAZ069-079>081-130930-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
357 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of southeastern Upson,
northwestern Crawford, southeastern Talbot and northern Taylor
Counties through 430 AM EST...
At 356 AM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Prattsburg to Howard to near Junction City, and moving east at 50
mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Roberta, Junction City, Howard, Baldwinville, Salem, Prattsburg,
Carsonville, Wesley Church, Musella, Fickling Mill, and Po Biddy
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3284 8401 3270 8400 3259 8413 3256 8450
3259 8448 3270 8448
TIME...MOT...LOC 0856Z 255DEG 43KT 3269 8441 3261 8441 3257 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Feb 13, 6:41 AM EST, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
641 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM Flash Flood 3 W Douglasville 33.76N 84.79W
02/13/2025 Douglas GA Emergency Mngr
A portion of Cedar Mountain Road was washed
out.
&&Special weather statement, Feb 13, 6:44 AM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 AM EST Thu Feb 13 2025
GAZ106-108>110-131230-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
644 AM EST Thu Feb 13 2025
...A strong thunderstorm will impact portions of southern Dodge,
Telfair, Wilcox and eastern Crisp Counties through 730 AM EST...
At 643 AM EST, a strong thunderstorm was over Pitts, or 11 miles west
of Abbeville, moving east at 65 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McRae, Abbeville, Helena, Rochelle, Milan, Arabi, Rhine, Chauncey,
Pitts, Jacksonville, Union, Horse Creek Wma, Seville, Jay Bird
Springs, China Hill, Pleasant View, Double Run, East Crisp, Antioch
Church, and Pope City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
3185 8361 3180 8361 3181 8371 3203 8370
3203 8361 3205 8361 3216 8294 3179 8286
3179 8298 3178 8299
TIME...MOT...LOC 1143Z 256DEG 55KT 3195 8350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:27 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 12, 8:29 PM EST | River Flood Warning | FFC | Newton, Rockdale | 49 hr |
| Feb 12, 9:18 PM EST | River Flood Warning | FFC | Whitfield | 68 hr |
| Feb 12, 9:21 PM EST | Special Weather Statement | FFC | Bartow, Haralson, Polk | 39 min |
| Feb 12, 9:52 PM EST | Flash Flood Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:16 PM EST | Flash Flood Warning | FFC | Bartow, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:51 PM EST | River Flood Warning | FFC | Polk | 12 hr |
| Feb 13, 12:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 41 min |
| Feb 13, 12:32 AM EST | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 43 min |
| Feb 13, 1:56 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 49 min |
| Feb 13, 2:04 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Feb 13, 2:10 AM EST | River Flood Warning | FFC | Cobb | 7 hr |
| Feb 13, 2:17 AM EST | River Flood Warning | FFC | Gwinnett | 26 hr |
| Feb 13, 2:25 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 31 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | DeKalb | 7 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| Feb 13, 2:31 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 41 hr |
| Feb 13, 2:32 AM EST | River Flood Warning | FFC | Murray, Whitfield | 38 hr |
| Feb 13, 2:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Feb 13, 2:40 AM EST | River Flood Warning | FFC | Cobb | 18 hr |
| Feb 13, 2:45 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 45 min |
| Feb 13, 2:54 AM EST | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 66 min |
| Feb 13, 3:07 AM EST | River Flood Warning | FFC | Cherokee | 34 hr |
| Feb 13, 3:10 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:18 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Feb 13, 3:24 AM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:30 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 10 hr |
| Feb 13, 3:32 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 13, 3:36 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:38 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 27 hr |
| Feb 13, 3:43 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Feb 13, 3:46 AM EST | River Flood Warning | FFC | Cherokee | 6 hr |
| Feb 13, 3:48 AM EST | River Flood Warning | FFC | Polk | 6 hr |
| Feb 13, 3:57 AM EST | Special Weather Statement | FFC | Taylor | 33 min |
| Feb 13, 4:10 AM EST | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Feb 13, 4:25 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Feb 13, 4:41 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Feb 13, 5:00 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:03 AM EST | River Flood Warning | FFC | Haralson | 21 days |
| Feb 13, 5:36 AM EST | River Flood Warning | FFC | Cherokee | 13 hr |
| Feb 13, 5:55 AM EST | River Flood Warning | FFC | Fulton | 7 hr |
| Feb 13, 6:01 AM EST | River Flood Warning | FFC | Dawson | 7 hr |
| Feb 13, 6:20 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 13, 6:26 AM EST | River Flood Warning | FFC | Coweta, Fayette | 5 hr |
| Feb 13, 6:44 AM EST | Special Weather Statement | FFC | Telfair, Wilcox | 46 min |
| Feb 13, 7:47 AM EST | River Flood Warning | FFC | Cherokee | 3 hr |
| Feb 13, 8:05 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 5 hr |
| Feb 13, 8:08 AM EST | River Flood Warning | FFC | Catoosa | 13 hr |
| Feb 13, 9:42 AM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Feb 13, 9:44 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 21 hr |
| Feb 13, 9:48 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 13, 10:09 AM EST | River Flood Warning | FFC | Cobb, Paulding | 20 hr |
| Feb 13, 11:10 AM EST | River Flood Warning | FFC | Newton, Rockdale | 2 hr |
| Feb 13, 11:13 AM EST | River Flood Warning | FFC | Floyd, Polk | 7 hr |
| Feb 13, 11:23 AM EST | River Flood Warning | FFC | Floyd | 25 hr |
| Feb 13, 11:29 AM EST | River Flood Warning | FFC | Floyd | 31 hr |
| Feb 13, 12:35 PM EST | River Flood Warning | FFC | Fayette, Spalding | 49 hr |
| Feb 13, 12:38 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 21 days |
| Feb 13, 12:42 PM EST | River Flood Warning | FFC | Floyd | 51 hr |
| Feb 13, 1:15 PM EST | River Flood Warning | FFC | Cherokee, Forsyth | 8 hr |
| Feb 13, 2:27 PM EST | River Flood Warning | FFC | Floyd | 7 hr |
| Feb 13, 2:33 PM EST | River Flood Warning | FFC | Catoosa | 29 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.